# SDR C2XA03TY180

- Difficulty date: October 16, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 7,620 hours, 5,705 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Part number: 14527175005
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2C INSPECTION THE CENTER SERVICE DOOR SILL NUT PLATES WERE CORRODED.  MAINT REPAIRED THE CENTER DOOR SILL IAW EMB 135/145 GST-1927-02A AND SRM 51-21-05;06.  ALL WORK WAS ACCOMPLISHED AND WILL BE REL UPON COMPLETION OF ALL WORK.
